Alert archive / New York / River Flood Warnings in 2014

River Flood Warning 5, NWS Buffalo, NY

November 25, 20144 counties in New York

NWS Buffalo, NY issued this river flood warning at Nov 25, 2014, 8:23 AM EST for 4 counties in New York. It took effect at Nov 25, 2014, 9:25 AM EST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Nov 25, 2014, 8:23 AM EST (13:23 UTC)
In effect from
Nov 25, 2014, 9:25 AM EST
Expired
Nov 25, 2014, 9:00 PM EST
In force
12 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 31 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tonawanda Creek at Batavia (BTVN6). The gauge peaked at 9.02 ft at Nov 25, 2014, 11:00 AM EST.

actionminormoderate51011/2511/2611/27
Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04217000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WGUS41 KBUF 251323
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
823 AM EST TUE NOV 25 2014

...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEW YORK...

  TONAWANDA CREEK AT BATAVIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

NYC029-037-063-121-251923-
/O.NEW.KBUF.FL.W.0005.141125T1425Z-141126T0200Z/
/BTVN6.1.ER.141125T1425Z.141125T1800Z.141125T2000Z.NO/
823 AM EST TUE NOV 25 2014

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TONAWANDA CREEK AT BATAVIA
* UNTIL THIS EVENING.
* AT 8 AM TUESDAY THE STAGE WAS 8.9 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS MORNING AND CREST NEAR 9.3 FEET THIS AFTERNOON.
* IMPACT...AT 9.0 FEET...FLOOD STAGE, SOME FLOODING IN BATAVIA, 
  POSSIBLY IMPACTING KIBBE PARK, WALNUT STREET, AND LAW STREET. 
  FLOODING IN RURAL AREAS OF ALEXANDER AND THE LOWLANDS OF THE 
  ALABAMA SWAMPS WITH SOME ROAD CLOSURES LIKELY.

&&

LAT...LON 4299 7831 4305 7863 4315 7864 4315 7810 
      4282 7822 4282 7833            

$$
2 follow-up statements
768 
WGUS81 KBUF 251641
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1141 AM EST TUE NOV 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  ELLICOTT CREEK NEAR WILLIAMSVILLE
  TONAWANDA CREEK AT BATAVIA


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

NYC029-037-252241-
/O.EXT.KBUF.FL.W.0004.141125T2125Z-141126T1030Z/
/WILN6.1.ER.141125T2125Z.141126T0000Z.141126T0430Z.NO/
1141 AM EST TUE NOV 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE ELLICOTT CREEK NEAR WILLIAMSVILLE
* FROM THIS AFTERNOON TO LATE TONIGHT.
* AT 11 AM TUESDAY THE STAGE WAS 7.5 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS AFTERNOON AND CREST NEAR 8.3 FEET THIS EVENING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE, SOME FLOODING BEGINS ALONG AERO 
  DRIVE FROM HOLTZ TO TRANSIT ROADS IN CHEEKTOWAGA. ALSO SOME 
  FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS 
  THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK 
  PARK. LITTLE OR NO OVERALL DAMAGE.

&&

LAT...LON 4293 7875 4301 7889 4304 7889 4304 7875 
      4295 7865 4293 7865            

$$

NYC029-037-063-121-252241-
/O.EXT.KBUF.FL.W.0005.000000T0000Z-141126T0032Z/
/BTVN6.1.ER.141125T1500Z.141125T1800Z.141125T1832Z.NO/
1141 AM EST TUE NOV 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT BATAVIA
* UNTIL THIS EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 9.0 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.1 FEET 
  THIS AFTERNOON. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE, SOME FLOODING IN BATAVIA, 
  POSSIBLY IMPACTING KIBBE PARK, WALNUT STREET, AND LAW STREET. 
  FLOODING IN RURAL AREAS OF ALEXANDER AND THE LOWLANDS OF THE 
  ALABAMA SWAMPS WITH SOME ROAD CLOSURES LIKELY.

&&

LAT...LON 4299 7831 4305 7863 4315 7864 4315 7810 
      4282 7822 4282 7833            

$$
253 
WGUS81 KBUF 252003
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
303 PM EST TUE NOV 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  TONAWANDA CREEK AT BATAVIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  ELLICOTT CREEK NEAR WILLIAMSVILLE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

NYC029-037-260203-
/O.EXT.KBUF.FL.W.0004.141125T2000Z-141126T1320Z/
/WILN6.1.ER.141125T1825Z.141126T0000Z.141126T0720Z.NO/
303 PM EST TUE NOV 25 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ELLICOTT CREEK NEAR WILLIAMSVILLE
* UNTIL WEDNESDAY MORNING.
* AT 2 PM TUESDAY THE STAGE WAS 8.2 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.5 FEET 
  THIS EVENING. 
* IMPACT...AT 8.0 FEET...FLOOD STAGE, SOME FLOODING BEGINS ALONG AERO 
  DRIVE FROM HOLTZ TO TRANSIT ROADS IN CHEEKTOWAGA. ALSO SOME 
  FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS 
  THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK 
  PARK. LITTLE OR NO OVERALL DAMAGE.

&&

LAT...LON 4293 7875 4301 7889 4304 7889 4304 7875 
      4295 7865 4293 7865            

$$

NYC029-037-063-121-252033-
/O.CAN.KBUF.FL.W.0005.000000T0000Z-141126T0032Z/
/BTVN6.1.ER.141125T1500Z.141125T1600Z.141125T1715Z.NO/
303 PM EST TUE NOV 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TONAWANDA CREEK AT BATAVIA.
* AT 2 PM TUESDAY THE STAGE WAS 8.9 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS AFTERNOON
  AND WILL CONTINUE TO FALL TO AROUND 6.1 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE, SOME FLOODING IN BATAVIA, 
  POSSIBLY IMPACTING KIBBE PARK, WALNUT STREET, AND LAW STREET. 
  FLOODING IN RURAL AREAS OF ALEXANDER AND THE LOWLANDS OF THE 
  ALABAMA SWAMPS WITH SOME ROAD CLOSURES LIKELY.

&&

LAT...LON 4299 7831 4305 7863 4315 7864 4315 7810 
      4282 7822 4282 7833            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Nov 25, 7:31 AM EST, 52 minutes earlier.

Area forecast discussion, Nov 25, 7:31 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
731 AM EST TUE NOV 25 2014

.SYNOPSIS...
TEMPERATURES WILL FALL THROUGH TODAY ALONG WITH GUSTY WINDS BEHIND
A COLD FRONT WHICH PASSED ACROSS THE REGION LAST EVENING. A FLOODING
RISK WILL CONTINUE TODAY IN AREAS WITH RECENTLY MELTED LAKE EFFECT
SNOW PACK. THE COOLER TEMPERATURES WILL BRING THE CHANCE OF SOME
LIGHT LAKE ENHANCED DRIZZLE OR FLURRIES EAST OF THE LAKES.
A NOR'EASTER WILL LIFT ALONG THE COAST WEDNESDAY WITH JUST LIGHT
ACCUMULATIONS ACROSS CENTRAL NEW YORK THEN  BELOW NORMAL
TEMPERATURES AND A CHANCE OF SNOW RETURNS LATE THIS WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A SURFACE LOW IS SHIFTING NORTHEAST ACROSS QUEBEC THIS MORNING
WITH A TRAILING COLD FRONT RUNNING DOWN THE EAST COAST. A LINGERING
PRESSURE GRADIENT REMAINS ACROSS WESTERN AND CENTRAL NEW YORK IN THE
WAKE OF THE COLD FRONT WHICH CROSSED NEW YORK OVERNIGHT. COLD AIR
ADVECTION WILL KEEP TEMPERATURES FALLING THROUGH THE DAY TODAY WITH
LITTLE IF ANY DIURNAL TEMPERATURE WARMING AS 850MB TEMPS CONTINUE TO
FALL TO -6C TO -8C BY THIS AFTERNOON. TODAY'S HIGH TEMPS HAVE LIKELY
ALREADY OCCURRED RIGHT AT MIDNIGHT AND ARE EXPECTED TO FALL THROUGH
THE 30S TODAY.

SATELLITE IMAGERY AND SURFACE OBSERVATIONS SHOW AN ELONGATED REGION
OF LOW CLOUDS EXTENDING FROM THE NORTH COUNTY SOUTHWEST ACROSS
WESTERN NEW YORK AND LAKE ERIE. THIS IS ASSOCIATED WITH SOME WEAK
LIFT AND MOISTURE CONVERGENCE ALONG A SECONDARY COLD FRONT/SURFACE
TROUGH PIVOTING SOUTHEAST. THIS CLOUD DECK WILL ADVANCE EAST SOME
TODAY WITH CIRRUS/HIGH LEVEL CLOUDS ADVANCING NORTH AND WEST FROM
THE EAST COAST AHEAD OF A DEVELOPING COASTAL STORM.

THE ADDITION OF THE SHALLOW LAYER OF MOISTURE FROM THE WEST IN THE
PRESENCE OF 850MB TEMPS OF -6C TO -8C HAS KICKED OFF SOME WEAK LAKE
ENHANCEMENT WHICH RADARS ARE NOW SHOWING OVER AND NORTHEAST OF THE
LAKES TODAY. THE LAKE INDUCED EQUILIBRIUM LEVELS FROM BUFKIT
PROFILES OF ABOUT 5KFT WITH SHALLOW MOISTURE BELOW 5KFT IS WELL
DISPLACED BELOW THE PRIME -12C TO -18C DENDRITIC SNOW SO THIS SHOULD
GENERALLY KEEP PRECIP AS EITHER LIGHT DRIZZLE /DUE TO THE LAKE OF
ICE CRYSTAL FORMATION IN THE CLOUD/ OR SNOW FLURRIES. QPF AND LIFT
SUPPORT LITTLE IF ANY ACCUMULATIONS.

CONCERNING FLOODING...AN AREAL FLOOD WARNING CONTINUES FOR THE AREA
WHICH SAW LAKE EFFECT SNOW MELT OVER THE PAST FEW DAYS. SEE
BUFFLWBUF FOR ASSOCIATED IMPACTS. THE ONLY BUFFALO AREA CREEK WHICH
STILL IS UNDER A FLOOD WARNING IS ELLICOTT CREEK WITH ITS CREST TO
MINOR FLOOD STAGE STILL EXPECTED LATER TODAY. SEE BUFFLSBUF FOR
ASSOCIATED IMPACTS.

TONIGHT COLD AIR WILL CONTINUE TO FILTER ACROSS OUR REGION WITH
TEMPERATURES DROPPING INTO THE UPPER 20S TO LOW 30S. 850MB TEMPS
WILL ONLY SLIGHTLY COOL WITH MOISTURE REMAINING SHALLOW SO STILL
EXPECTING THE SAME CHANCES OF LIGHT LAKE ENHANCED DRIZZLE/FLURRIES.
WINDS WILL VEER FROM SOUTHWEST TO WEST-NORTHWEST WITH THE SURFACE
TROUGH LIFTING NORTH OF THE LOWER LAKES. SOME LIMITED FREEZING
DRIZZLE MAY BE POSSIBLE IN AREAS WITH LAKE ENHANCED CLOUDS WARMER
THAN -10C AND SURFACE TEMPS DROPPING BELOW FREEZING.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THE MAIN FOCUS ACROSS THE REGION AS WE MOVE INTO THE BUSY TRAVEL DAY
BEFORE THANKSGIVING WILL BE ON THE COASTAL LOW THAT WILL BE MOVING
UP THE EAST COAST. MODELS HAVE CONTINUED TO TREND EASTWARD ON THE
TRACK OF THE LOW AND AT THIS POINT DO NOT EXPECT ANY SIGNIFICANT
IMPACT ON WESTERN/NORTH-CENTRAL NEW YORK AS THE EASTERN HALF OF THE
FORECAST AREA IS ONLY EXPECTED TO BE ON THE VERY FRINGE OF THIS
SYSTEM. HOWEVER...THE NORTHEAST FLOW DEVELOPING AHEAD OF THIS SYSTEM
COMBINED WITH MARGINALLY COLD TEMPERATURES ALOFT OF AROUND -9C
SHOULD BE ENOUGH TO GENERATE SOME FLURRIES SOUTH OF LAKE ONTARIO TO
START THE DAY. LATEST GUIDANCE SUGGESTS MORE MID-LEVEL MOISTURE THAN
PREVIOUS PACKAGES...WHICH MAKES SENSE GIVEN THE APPROACHING
LOW...AND THIS SHOULD SERVE TO SEED THE SHALLOW CLOUD LAYER BELOW IN
THE LOW LEVELS...ALLOWING FOR FLURRIES/LIGHT SNOW SHOWERS AS OPPOSED
TO THE FREEZING DRIZZLE THAT WAS PREVIOUSLY EXPECTED. EVEN WITH THIS
SEEDING...WITH EQUILIBRIUM HEIGHTS OF 5KFT OR LESS...DO NOT EXPECT
TO SEE MUCH MORE THAN FLURRIES OR PERHAPS A LIGHT DUSTING SOUTH OF
LAKE ONTARIO THROUGH WEDNESDAY NIGHT...WITH LITTLE OR NO
PRECIPITATION TO SPEAK OF ACROSS SOUTHWESTERN NEW YORK AND THE
BUFFALO METRO. TEMPERATURES WILL REMAIN ON THE CHILLY SIDE WITH
HIGHS IN THE LOW TO MID 30S AND LOWS IN THE MID TO UPPER 20S.

COLD TEMPERATURES WILL CONTINUE TO PREVAIL ON THANKSGIVING DAY
HOLIDAY AS THE LONGWAVE TROUGH WILL REMAIN IN PLACE OVER THE GREAT
LAKES. THE TROUGH AXIS WILL CROSS THE REGION DURING THE DAY AND A
WEAK CLIPPER MOVING THROUGH THE BACK SIDE OF THE TROUGH WILL MOVE
ACROSS WESTERN NEW YORK LATE THURSDAY INTO THURSDAY NIGHT. THIS
CLIPPER WILL HAVE THE EFFECT OF RAISING EQUILIBRIUM LEVELS ABOVE
10KFT ON LAKE ERIE AND WESTERLY FLOW WILL FOCUS LAKE ENHANCED SNOWS
ON THE WESTERN SOUTHERN TIER. HOWEVER A LACK OF DEEP MOISTURE ABOVE
700MB WILL LIMIT SNOWFALL RATES/TOTALS WITH ONLY 1-3 INCHES EXPECTED
THROUGH THURSDAY NIGHT ACROSS THE CHAUTAUQUA RIDGE WITH ONLY A
CHANCE OF SNOW SHOWERS ELSEWHERE AS THE NOMINAL SYNOPTIC LIFT
PROVIDED BY THE CLIPPER WILL BE ACROSS WNY AND LOW/MID-LEVEL FLOW ON
LAKE ONTARIO LOOKS TO BE TOO WEAK AND POORLY ALIGNED VERTICALLY TO
POSE MUCH OF A LAKE-EFFECT THREAT AT THIS POINT. LOOK FOR HIGHS TO
RUN WITH A COUPLE OF DEGREES OF EITHER SIDE OF FREEZING
THANKSGIVING DAY WITH LOW TO MID 20S THURSDAY NIGHT AS COOLER AIR
ASSOCIATED WITH THE CLIPPER FILTERS INTO THE REGION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE HIGHLY AMPLIFIED FLOW THAT HAS BEEN IN PLACE ACROSS THE GREAT
LAKES OF LATE WILL GIVE WAY TO A ZONAL PATTERN AS WE MOVE INTO THE
WEEKEND. LINGERING LAKE EFFECT SHOWERS ON FRIDAY ARE EXPECTED TO
GIVE WAY TO A CHANCE OF RAIN SHOWERS BY SATURDAY AS A WARM FRONT
LIFTS ACROSS THE LOWER GREAT LAKES AHEAD OF ANOTHER STRONGER
CLIPPER. MODEL CONSENSUS TAKES THE LOW TRACK WELL NORTH OF OUR
FORECAST AREA AND ACROSS NORTHERN ONTARIO AND INTO QUEBEC SATURDAY.

A SLOW MOVING COLD FRONT TRAILING THE LOW IS EXPECTED TO MAKE ITS
WAY ACROSS THE LOWER GREAT LAKES SATURDAY NIGHT INTO SUNDAY AND WE
MAY SEE ANY LINGERING RAIN SHOWERS CHANGE BACK OVER TO SNOW AS
SUB-FREEZING AIR FILTERS BACK INTO THE FORECAST AREA SUNDAY NIGHT.
MONDAY IS SHAPING UP TO BE A SEASONABLY CHILLY DAY WITH PERHAPS SOME
LIGHT LAKE EFFECT SNOW SHOWERS ON NORTHERLY FLOW...TAPERING OFF AS
HIGH PRESSURE MOVES OVERHEAD.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
COLDER AIR INFILTRATING FROM THE WEST HAS BROUGHT MVFR CEILINGS
ACROSS THE LOWER GREAT LAKES THIS MORNING PER SATELLITE IMAGERY.
GUSTY SOUTHWEST WINDS ACROSS WESTERN NY WILL SLOWLY WEAKEN
TODAY...BUT GUSTS TO AROUND 30 KTS WILL STILL BE POSSIBLE THROUGH
THE DAY TODAY. THE DEPTH OF THE COLD AIR MAY NOT BE SUFFICIENT FOR
SIGNIFICANT LAKE EFFECT SNOW BUT MAY RESULT IN LIGHT DRIZZLE OR
FLURRIES DOWNWIND OF LAKES ERIE AND ONTARIO TODAY AND TONIGHT...THE
CHANCES LOW ENOUGH TO EXCLUDE FROM THE BODY OF THE TAF WITH
EXCEPTION OF SOME VCSH.

OUTLOOK...
WEDNESDAY...MAINLY VFR WITH A CHANCE OF LAKE EFFECT SHOW SHOWERS
EAST OF THE LAKES.
THURSDAY THROUGH SATURDAY...MAINLY VFR WITH A CHANCE OF SNOW SHOWERS.

&&

.MARINE...
LOW PRESSURE NOW TRACKING ACROSS NORTHERN QUEBEC THIS MORNING. WINDS
ASSOCIATED WITH THIS HAVE SLACKENED BELOW GALE FORCE SO GALES
WARNINGS HAVE BEEN DROPPED. SMALL CRAFT ADVISORIES ARE NOW IN EFFECT
OF THE NEARSHORE WATERS AND NIAGARA/ST LAWRENCE RIVER TODAY AND
ENDING TONIGHT.

A WEAK AREA OF HIGH PRESSURE IS THEN EXPECTED TO SHIFT OVER THE
LOWER LAKES WITH LIGHTER WINDS EXPECTED FOR WEDNESDAY AS A
DEVELOPING NOR'EASTER SHIFTS NORTH ALONG THE COAST. WESTERLIES WILL
FRESHEN ON THE LAKES TOWARDS THE END OF THE WEEK IN THE WAKE OF THIS
STRONG COASTAL STORM PASSING WELL TO OUR EAST ALONG THE EASTERN
SEABOARD.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LEZ020.
         SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
         LOZ030.
         SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
         LOZ043>045.
         SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR LOZ042.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Nov 25, 6:01 AM EST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
601 AM EST TUE NOV 25 2014

NYZ001>008-010>014-019>021-085-261115-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
601 AM EST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-261115-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
601 AM EST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

WOOD

In the hours before

Local storm report, Nov 25, 2:46 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
246 AM EST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     NON-TSTM WND DMG BUFFALO                 42.89N  78.86W
11/24/2014                   ERIE               NY   BROADCAST MEDIA

            ROUTE 198 WAS CLOSED DUE TO STREET LIGHT POLE IN DANGER
            OF FALLING ON TRAFFIC

&&

EVENT NUMBER BUF1400347

SMITH
Local storm report, Nov 25, 7:37 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
737 AM EST TUE NOV 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     NON-TSTM WND GST NIAGARA FALLS INTL ARPT 43.11N  78.94W
11/24/2014  M63 MPH          NIAGARA            NY   ASOS

&&

EVENT NUMBER BUF1400348

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 3:24 PM ESTWinter Weather AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Wyoming12 hr

Nearby

River Flood Warnings in New York, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.